Hi, There is a tiny chance it could cause diarrhea, especially if you have just started taking Birth Control pill. I took birth control for 4 months, during which I had terrible stomach problems- urgency, diarrhea- you name it. I am only 22 but felt like I had a 90 year old's digestive system. My general doctor couldn't figure it out nor could a gastroenterologist nor OBGYN. I thought I was lactose intolerant, but not eating dairy only helped but did not stop the problem. Then I stopped taking the pill. Over the course of 3 weeks, all of my stomach problems died away. Not realizing the pill had been the problem, I started taking it about one month later and BOOM! sick all over again. So I stopped taking it again and have not had a single problem since (it is now 2 months later). I am in fact not lactose intolerant and do not have Irritable Bowel Syndrome. SO DO NOT LISTEN TO YOUR DOCTOR WHEN THEY SAY IT'S IMPOSSIBLE FOR BIRTH CONTROL TO CAUSE DIARRHEA or that it's just stress upsetting your stomach! For whatever reason, doctors assume bc has no serious side affects- no one even considers the possibility of it making a woman sick. Trust your instincts. But if you have been on BC pills for a while, then you most likely have a tummy upset so avoid dairy products. Birth control can wreak havoc on your body. I was on 3 different kinds over 9 years. During which time I had alot of medical issues. I had severe diarrhea, which was mistaken for 9 years as celiac disease. I then acquired migraines and extreme fatigue. As well as severe mood swings and extreme hunger. None of which was ever thought to be caused by the birth control. I have recently gone off it two months ago. My diarrhea has almost completely dissappeared and I can eat bread and pasta again. My migraines which I used to get at least 2 times a week have vanished completely. I am no longer starving all the time, and my husband appreciates the crazy mood swings being gone. I have so much energy now I am always cleaning and need less sleep at night. It seems I had a 9 year bad reaction to the pill and noone ever suggested that it could be. Im so glad I thought to go off it myself.
An overdose of birth control pills could cause nausea and breast tenderness. It will not kill you, cause an abortion, or make you infertile.
Too many apples could cause diarrhea in toddlers. You would have to eat a lot of apples to cause the diarrhea.
It could but if you have symptoms these could be caused by the birth control pills not suiting your body. Talk to your doctor
Stopping the birth control pill could unmask the fact that your body was done ovulating, but couldn't cause menopause.
It's possible that breakthrough bleeding could occur as result of taking birth control pills.
Some types of birth control, pregnancy, menopause.
Hi, The following can cause too many periods while on birth control. * The doseage of birth control not being high enough for you. * Wrong type of birth control for you. * Missed birth control pill(s). * Pregnancy. * Urinary tract infection. Please note this is advice only and should not be used in place of a medical experts.
do you drink coffee in the morning this could be the cause
Although there is very little evidence to prove this some doctors believe that hormonal birth control can cause birth defects.
Dogs can have diarrhea. If a dogs eats something or does something, it could cause the dog to have diarrhea.
Yes, taking multiple birth control pills can cause spotting.
Diarrhea is not the cause of pregnancy.
Birth control cannot cause an overdose like a narcotic.
It is possible that birth control can cause drowsiness. If this is a persistent issue it is best to consult a health care provider.
People may have diarrhea because they are sick. Diarrhea could also be cause by something the person may have eaten, like Mexican food.
It could either kill or cause fatal effects to the baby .
It could because of the hormonal changes in your body.
Birth control can cause this to happen don't worry
Birth control pills will not harm or end an existing pregnancy.
It shouldn't because birth control pills don't terminate a pregnancy.
Paracetamol does not prevent pregnancy, and it does not affect how well birth control works.
No it will not.